Alert archive / Arizona / Flash Flood Warnings in 2013

Flash Flood Warning 1, NWS Phoenix, AZ

July 12, 2013Maricopa County, Arizona

NWS Phoenix, AZ issued this flash flood warning at Jul 12, 2013, 2:05 PM MST for Maricopa County, Arizona. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 12, 2013, 2:05 PM MST (21:05 UTC)
Expired
Jul 12, 2013, 5:00 PM MST
In force
3 hr
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon
Flood severity
None

County Maricopa County, AZ

The radar

The Flagstaff radar (KFSX), 73 km from the middle of the area, began a volume at 21:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Phoenix, AZ (KPSR), launched 12:00Z, 9.1 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phoenix, AZ at 12:00Z on 2013-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 118 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phoenix, AZ at 12:00Z on 2013-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
118 J/kg
Mixed-layer CIN
-142 J/kg
Mixed-layer LCL
2071 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

215 
WGUS55 KPSR 122105
FFWPSR
AZC013-130000-
/O.NEW.KPSR.FF.W.0001.130712T2105Z-130713T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
205 PM MST FRI JUL 12 2013

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EXTREME NORTHEASTERN MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA...
  THIS INCLUDES SYCAMORE CREEK...SUNFLOWER...

* UNTIL 500 PM MST

* AT 201 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  HEAVY RAIN OVER THE SUNFLOWER BURN AREA. THE RAIN WILL PRODUCE
  SIGNIFICANT FLOW IN CREEKS AND WASHES ACCOMPANIED BY MUD...ROCKS...
  AND DEBRIS FROM A THUNDERSTORM NEAR SYCAMORE CREEK...MOVING NORTH
  AT 25 MPH.

* FLASH FLOODING OF THE SYCAMORE CREEK DRAINAGE IS IMMINENT AND WILL
  IMPACT THE COMMUNITY OF SUNFLOWER...AS WELL AS LOW WATER CROSSINGS
  OF FOREST ROADS AND TRAILS. THIS INCLUDES FOREST ROAD 22 SOUTH OF
  HIGHWAY 87...THE ARIZONA TRAIL...AND BOULDER CREEK.

* THE STORM PRODUCING VERY HEAVY RAIN THAT WILL CAUSE FLASH FLOODING
  WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED
  COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE NEAR THE BANKS OF SYCAMORE CREEK OR OTHER NEARBY DRAINAGE
AREAS MOVE IMMEDIATELY TO HIGHER GROUND. DO NOT DRIVE YOUR VEHICLE
INTO AREAS WHERE WATER COVERS THE ROAD. TURN AROUND DONT DROWN.

LIFE-THREATENING FLOODING OF CREEKS...ROADS AND NORMALLY DRY WASHES
IS LIKELY. THE HEAVY RAINS WILL TRIGGER MUD AND DEBRIS FLOWS...AND
ROCKSLIDES IN STEEP TERRAIN...ESPECIALLY NEAR THE BURN AREA.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT.

&&

LAT...LON 3398 11144 3396 11145 3392 11145 3386 11147
      3386 11157 3400 11153 3400 11150 3400 11149
      3401 11148 3400 11145

$$

LEINS
1 follow-up statement
425 
WGUS75 KPSR 122148
FFSPSR

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
248 PM MST FRI JUL 12 2013

AZC013-130000-
/O.CON.KPSR.FF.W.0001.000000T0000Z-130713T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARICOPA AZ-
248 PM MST FRI JUL 12 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 500 PM MST FOR
EXTREME NORTHEASTERN MARICOPA COUNTY...

AT 243 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED 
THAT STORMS WERE EXITING THE SUNFLOWER BURN AREA. HOWEVER...RUNOFF 
FROM THESE STORMS WILL CONTINUE TO FLOW DOWN SYCAMORE THROUGH 5 PM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE NEAR THE BANKS OF SYCAMORE CREEK OR OTHER NEARBY DRAINAGE
AREAS MOVE IMMEDIATELY TO HIGHER GROUND. DO NOT DRIVE YOUR VEHICLE
INTO AREAS WHERE WATER COVERS THE ROAD. TURN AROUND DONT DROWN.

LIFE-THREATENING FLOODING OF CREEKS...ROADS AND NORMALLY DRY WASHES
IS LIKELY. THE HEAVY RAINS WILL TRIGGER MUD AND DEBRIS FLOWS...AND
ROCKSLIDES IN STEEP TERRAIN...ESPECIALLY NEAR THE BURN AREA.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT.

&&

LAT...LON 3398 11144 3396 11145 3392 11145 3386 11147
      3386 11157 3400 11153 3400 11150 3400 11149
      3401 11148 3400 11145

$$

LEINS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Jul 12, 1:20 PM MST, 45 minutes earlier.

Area forecast discussion, Jul 12, 1:20 PM MST, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
120 PM MST FRI JUL 12 2013

&&

.SYNOPSIS...
MOIST MONSOON AIR UNDER FAVORABLE SOUTHERLY FLOW WILL CONTINUE INTO
THIS EVENING...WITH SCATTERED TO NUMEROUS THUNDERSTORMS EXPECTED
OVER SOUTH CENTRAL ARIZONA...WITH ISOLATED THUNDERSTORMS ELSEWHERE.
DRIER AIR WILL BEGIN TO SLIDE INTO THE REGION ON SATURDAY...AND
ESPECIALLY ON SUNDAY AND MONDAY...WITH CHANCES OF SHOWERS AND
THUNDERSTORMS DECREASING EACH DAY. TEMPERATURES WILL BE WARMING TO
NEAR...OR ABOVE NORMAL VALUES NORMAL FOR THIS WEEKEND INTO EARLY
NEXT WEEK.

&&

.DISCUSSION...
AFTER A RATHER QUIET MORNING...A RATHER ACTIVE AFTERNOON
WEATHERWISE APPEARS TO BE ON TAP FOR SOUTH CENTRAL ARIZONA THIS
AFTERNOON AND EVENING. AS DEPICTED ON THE LAST SEVERAL RUNS OF THE
HOURLY HRRR MODEL...A LARGE COMPLEX OF THUNDERSTORMS THAT FORMED
LATE LAST NIGHT OVER NORTHERN SONORA MEXICO HAS HELD TOGETHER QUITE
WELL AND IS NOW PRODUCING A LINE OF STRONG THUNDERSTORMS THAT IS NOW
MOVING ACROSS PINAL COUNTY. THIS COMPLEX OF STORMS APPEARS TO BE
BEING SUPPORTED BY A SHORTWAVE/JET MAX THAT WAS PICKED UP ON THE 12Z
500MB ANALYSIS OVER SOUTHEAST ARIZONA. THESE STORMS HAVE ALREADY
PRODUCED DAMAGING WINDS...BLOWING DUST...SMALL HAIL...AND LOCAL
RAINFALL AMOUNTS IN EXCESS OF 1 INCH OVER PIMA AND PINAL COUNTIES.
LATEST HIGH-RESOLUTION MODEL RUNS TAKE THESE STORMS INTO THE GREATER
PHOENIX AREA THIS AFTERNOON...THEN RAPIDLY WEAKEN THEM THIS EVENING
AS THEY MAKE AN ATTEMPT TO PUSH INTO WESTERN ARIZONA AS THE
SUPPORTING SHORTWAVE RAPIDLY MOVES OFF TO THE NORTH AND WEAKENS.

SATURDAY APPEARS TO BE SETTING UP AS A QUIETER DAY...ESPECIALLY IF
TODAY'S THUNDERSTORM ACTIVITY WORKS OVER THE AIRMASS OVER THE
REGION. MODEL GUIDANCE IS IS GOOD AGREEMENT THAT RIDGING WILL BUILD
BACK WESTWARD INTO THE DESERT SOUTHWEST AS AN UPPER TROF MOVES INTO
THE PACIFIC NORTHWEST. LATEST NAM FORECAST SOUNDINGS DROP THE PWAT
VALUES OVER THE PHOENIX AREA TO AROUND 1.6 INCH ON SATURDAY
AFTERNOON...1.3 INCH ON SUNDAY AFTERNOON...AND 1.1 INCH ON MONDAY
AFTERNOON. CURRENT THINKING IS THAT THUNDERSTORM ACTIVITY WILL BE
CONFINED TO THE HIGHER TERRAIN NORTH AND EAST OF PHOENIX ON
SATURDAY...WITH LITTLE OR NO ACTIVITY ON SUNDAY AND MONDAY.
TEMPERATURES ARE EXPECTED TO WARM EACH DAY...WITH HIGHS APPROACHING
110F BY MONDAY.

ALTHOUGH WE ARE NOT COMPLETELY SOLD ON THE LONG RANGE MODEL
SOLUTIONS FOR THE MIDDLE OF NEXT WEEK...IT DOES LOOK LIKE A FAIRLY
SIGNIFICANT UPPER LOW MAY MAKE IT/S WAY ACROSS THE SOUTHERN PLAINS
INTO NEW MEXICO BY NEXT TUESDAY. IT IS TOO EARLY TO KNOW HOW MUCH
MOISTURE WILL BE AVAILABLE ACROSS THE REGION...BUT IF THIS SOLUTION
PANS OUT...THE MIDDLE OF NEXT WEEK COULD SEE VERY ACTIVE MONSOON
ACTIVITY ACROSS EASTERN ARIZONA AND POSSIBLY INTO THE LOWER DESERTS.
THE OVERALL FLOW DURING THIS TIME WILL LIKELY BE FROM THE NORTHEAST
ACROSS EASTERN ARIZONA AND FROM THE SOUTH ACROSS FAR WESTERN
ARIZONA. A SCENARIO LIKE THIS WOULD LIKELY RESULT IN DRY CONDITIONS
TO THE WEST OF PHOENIX AND AN ACTIVE MONSOON PERIOD ACROSS THE
HIGHER TERRAIN EAST OF PHOENIX. THE LONG RANGE TEMPERATURE OUTLOOK
SHOULD BRING NORMAL TO SLIGHTLY ABOVE NORMAL TEMPERATURES ACROSS OUR
WESTERN ZONES AND NEAR TO SLIGHTLY BELOW NORMAL FOR SOUTH-CENTRAL
AND EAST-CENTRAL ARIZONA.

&&

.AVIATION...
SOUTH-CENTRAL ARIZONA...INCLUDING KPHX...KIWA AND KSDL...
CONVECTION TRYING TO WORK ITS WAY INTO THE METRO AREA FROM THE
SOUTH...BUT AS HAS BEEN THE CASE FOR THE PAST FEW DAYS...STORMS SEEM
TO BE DECAYING AS THEY DESCEND INTO THE DESERTS AND ENCOUNTER THE
MID LEVEL CAPPING INVERSION. THAT BEING SAID...HRRR MODEL AND TO
SOME EXTENT THE U-OF-A WRF MODELS TRY AND BRING THIS CONVECTION
INTO THE EAST VALLEY LATER THIS AFTERNOON. INTRODUCED VCSH AT ALL
PHOENIX TAF SITES BETWEEN 19-21Z ALTHOUGH MY CONFIDENCE IN
PREVAILING -SHRA REMAINS LOW. IF NOTHING ELSE...WIDESPREAD CIGS
BETWEEN 6-8KFT ARE LIKELY ACROSS THE AREA THIS AFTERNOON/EVENING.
WINDS WILL REMAIN WESTERLY UNTIL EARLY EVENING...BANKING ON OUTFLOWS
TO TURN THEM AROUND OUT OF THE EAST BY MID EVENING.

SOUTHEAST CA AND SOUTHWEST AZ...INCLUDING KIPL AND KBLH...
MAINLY LOOKING AT BLOWOFF HIGH CLOUDS ACROSS SE CA. CHANCES OF
PRECIP AT BOTH SITES IS SLIM...ONLY GOING TO MENTION SCT-BKN250.
WINDS WILL FAVOR TYPICAL DIURNAL PATTERNS THROUGH SATURDAY MORNING.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
SUNDAY THROUGH THURSDAY...
A DRYING TREND WILL KEEP STORM CHANCES MAINLY CONFINED TO THE HIGHER
TERRAIN NORTH AND EAST OF PHOENIX SUNDAY AND MONDAY. MINIMUM
HUMIDITY VALUES IN THE TEENS WILL PERSIST ACROSS THE LOWER DESERTS
FOR SUNDAY AND MONDAY. BY TUESDAY OR WEDNESDAY...AFTERNOON MINIMUM
VALUES WILL IMPROVE...ONLY DROPPING INTO THE 20-30 PERCENT RANGE
WITH ANOTHER INCREASE IN MOISTURE. OVERNIGHT RECOVERY SHOULD BE GOOD
TO EXCELLENT WITH READINGS CLIMBING ABOVE 40 PERCENT MOST NIGHTS.
DAYTIME GUSTY WINDS ARE POSSIBLE EACH DAY...ALONG WITH POSSIBLE
THUNDERSTORM OUTFLOW BOUNDARY WINDS ON SATURDAY AND AGAIN TUESDAY
AND WEDNESDAY.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...DUST STORM WARNING PHOENIX METRO AREA UNTIL 3PM TODAY. SEVERE
THUNDERSTORM WARNING NORTHERN PINAL AND SOUTHEAST MARICOPA COUNTY
UNTIL 1PM TODAY.

CA...NONE.

&&

VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX

DISCUSSION...PERCHA/KUHLMAN
AVIATION...LEINS
FIRE WEATHER...CDEWEY
Hazardous weather outlook, Jul 12, 3:20 AM MST, 10 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PHOENIX AZ
320 AM MST FRI JUL 12 2013

AZZ022-023-027-028-131300-
NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
320 AM MST FRI JUL 12 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH-CENTRAL ARIZONA.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE POSSIBLE ACROSS THE AREA TODAY. THE PRIMARY THREAT
WILL BE LOCALLY HEAVY RAINFALL AND THE POTENTIAL FOR LOCALIZED FLASH
FLOODING. STRONG GUSTY WINDS AND BLOWING DUST WILL ALSO BE
POSSIBLE...BUT TO A LESSER EXTENT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORM CHANCES WILL CONTINUE SATURDAY...BUT UNDER A LESSER
THREAT THAN THE PREVIOUS SEVERAL DAYS. THE PRIMARY THREATS WILL BE
LOCALLY HEAVY RAINFALL AND THE POTENTIAL FOR LOCALIZED FLASH
FLOODING. AFTER A LIKELY BREAK IN THE ACTIVE WEATHER SUNDAY AND
MONDAY...MORE FREQUENT THUNDERSTORMS MAY RETURN TO THE AREA DURING
THE MIDDLE OF NEXT WEEK WITH THE POTENTIAL FOR GUSTY WINDS AND HEAVY
RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AZZ024-131300-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
320 AM MST FRI JUL 12 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL ARIZONA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A THREAT OF THUNDERSTORMS TODAY...WITH THE PRIMARY THREATS BEING
DANGEROUS LIGHTNING...LOCALLY HEAVY RAINFALL...AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SOME DECREASE IN THUNDERSTORM ACTIVITY CAN BE EXPECTED OVER THE
WEEKEND...HOWEVER MORE NUMEROUS STORMS WILL BE POSSIBLE BY THE MIDDLE
OF NEXT WEEK WITH THE ADDITIONAL POTENTIAL FOR HEAVY RAINFALL AND
LOCALIZED FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AZZ020-021-025-026-CAZ030>033-131300-
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
320 AM MST FRI JUL 12 2013 /320 AM PDT FRI JUL 12 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
ARIZONA...EXTREME WEST-CENTRAL ARIZONA...SOUTHWEST ARIZONA...WEST-
CENTRAL ARIZONA...EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST
CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A THREAT OF THUNDERSTORMS TODAY MAINLY ACROSS SOUTHEAST
CALIFORNIA. THE PRIMARY THREATS WILL BE BEING GUSTY WINDS...DANGEROUS
LIGHTNING...AND FLOODING FROM HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORM CHANCES WILL DECREASE CONSIDERABLY THIS WEEKEND WITH
ONLY SLIGHT CHANCES FOR STORMS SATURDAY AND SUNDAY ACROSS FAR
EASTERN PORTIONS OF SOUTHWEST ARIZONA. THE PRIMARY THREATS WILL BE
BEING GUSTY WINDS...DANGEROUS LIGHTNING...AND LOCALLY HEAVY RAINFALL.
DRIER AIR WORKING IN FROM THE WEST WILL PREVENT ANY THUNDERSTORM
DEVELOPMENT AFTER SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

In the hours before

Local storm report, Jul 12, 1:28 PM MST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
128 PM MST FRI JUL 12 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0127 PM     DUST STORM       4 SSE TUMBLEWEED PARK   33.22N 111.79W
07/12/2013                   MARICOPA           AZ   TRAINED SPOTTER

            LESS THAN QUARTER MILE VIS RIGGS AND GILBERT RDS

&&

EVENT NUMBER PSR1300069

LEINS
Local storm report, Jul 12, 1:33 PM MST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
133 PM MST FRI JUL 12 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0133 PM     DUST STORM       2 NW GILBERT            33.35N 111.78W
07/12/2013                   MARICOPA           AZ   TRAINED SPOTTER

            LESS THAN QUARTER MILE VIS MCKELLIPS AND STAPLEY

&&

EVENT NUMBER PSR1300070

LEINS
Local storm report, Jul 12, 1:35 PM MST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
135 PM MST FRI JUL 12 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0134 PM     DUST STORM       1 WNW METRO CENTER      33.58N 112.14W
07/12/2013                   MARICOPA           AZ   TRAINED SPOTTER

&&

EVENT NUMBER PSR1300071

MP
Local storm report, Jul 12, 1:38 PM MST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
138 PM MST FRI JUL 12 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0137 PM     DUST STORM       2 NNW SUN LAKES         33.24N 111.88W
07/12/2013                   MARICOPA           AZ   TRAINED SPOTTER

            QUARTER MILE VIS OCOTILLO AND DOBSON

&&

EVENT NUMBER PSR1300072

LEINS
Local storm report, Jul 12, 1:49 PM MST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
149 PM MST FRI JUL 12 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0148 PM     DUST STORM       4 ENE MESA RIVERVIEW MA 33.45N 111.80W
07/12/2013                   MARICOPA           AZ   TRAINED SPOTTER

&&

EVENT NUMBER PSR1300073

MP
Local storm report, Jul 12, 1:51 PM MST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
151 PM MST FRI JUL 12 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     TSTM WND GST     2 S CACTUS FOREST       32.96N 111.32W
07/12/2013  M48 MPH          PINAL              AZ   TRAINED SPOTTER

            BLOWING DUST. STORM MOVING NNW RAPIDLY

&&

EVENT NUMBER PSR1300075

MP

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 11:36 AM MSTSpecial Weather StatementPSRMaricopa39 min
Jul 12, 11:50 AM MSTBlowing Dust AdvisoryPSR2 hr
Jul 12, 12:20 PM MSTSpecial Weather StatementPSRGila40 min
Jul 12, 12:24 PM MSTSevere Thunderstorm WarningPSRPinal51 min
Jul 12, 12:43 PM MSTSevere Thunderstorm WarningPSRMaricopa, Pinal62 min
Jul 12, 12:58 PM MSTAreal Flood AdvisoryPSRPinal3 hr
Jul 12, 1:11 PM MSTDust Storm WarningPSR109 min

Nearby

Flash Flood Warnings in Arizona, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.